Alert archive / South Carolina / Special Weather Statements in 2017

Special Weather Statement, NWS Wilmington, NC

August 7, 2017Dillon County, South Carolina

NWS Wilmington, NC issued this special weather statement at Aug 7, 2017, 7:21 PM EDT for Dillon County, South Carolina. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2017, 7:21 PM EDT (23:21 UTC)
Expired
Aug 7, 2017, 8:00 PM EDT
In force
39 min
Issued by
NWS Wilmington, NC

County Dillon County, SC

The radar

The Wilmington radar (KLTX), 107 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 11.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2017-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2017-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1145 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

036 
WWUS82 KILM 072321
SPSILM

Special Weather Statement
National Weather Service Wilmington NC
721 PM EDT MON AUG 7 2017
 
SCZ017-023-024-032-080000-
Marlboro SC-Florence SC-Dillon SC-Darlington SC-
721 PM EDT MON AUG 7 2017

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN FLORENCE...WESTERN
DILLON...SOUTHEASTERN DARLINGTON AND SOUTHEASTERN MARLBORO COUNTIES
UNTIL 800 PM EDT...

At 721 PM EDT, Doppler radar was tracking a strong thunderstorm near
Florence Darlington Technical College Main Campus, or near Florence,
moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Florence, Dillon, Darlington, Latta, Quinby, Mars Bluff, Brownsville,
Oak Grove, Darlington Raceway, Florence Darlington Technical College
Main Campus, Francis Marion University, Bingham, Mechanicsville,
Floydale, Dunbar, Little Rock, Minturn, Carolinas Hospital System,
Mcleod Regional Medical Center and Mcleod Medical Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3460 7948 3430 7925 3428 7932 3430 7938
      3429 7948 3428 7948 3428 7949 3426 7951
      3425 7955 3423 7954 3420 7955 3409 7987
      3424 7999
TIME...MOT...LOC 2321Z 236DEG 30KT 3421 7986 

$$

MBB

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Aug 7, 3:16 PM EDT, 4 hours 5 minutes earlier.

Area forecast discussion, Aug 7, 3:16 PM EDT, 4 hours 5 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
316 PM EDT Mon Aug 7 2017

.SYNOPSIS...
Showers and thunderstorms will increase, especially Tuesday
ahead of a slow moving front. The front will linger through
Friday. Significant rain amounts are possible. The front should
dissipate early Saturday as the Bermuda High expands westward.
Another front will gradually approach from the northwest on
Monday.

&&

.NEAR TERM /THROUGH TUESDAY/...
As of 3 PM Monday...High precipitable water content, August heating
and sea breeze boundary hoist, has been sufficient to spark a
formidable line of storms this afternoon. Moderate low-level winds
and a strong cell core produced a wind gust t0 48 KT at MYR earlier
with storm passage. Remainder of the afternoon mostly sub-severe
storms anticipated albeit active light strikes, gusty winds and
torrential rainfall locally. The overall expectation remains the
same, in that diurnal cooling with gradually lessen storm intensity
and coverage into evening.
Upper support edging into the far interior will likely help
sustain night-time storms in scattered fashion along and near
the I-95 corridor. Meanwhile, increasing nocturnal buoyancy
over the balmy coastal waters will promote a few early morning
downpours at the coast and Cape Fear region after 4AM - 5AM.

Tuesday a wet soaker with heavy rain potential and localized
flooding problems on tap, because not only will precipitable
water content increase, but a sharper focus of low-level
convergence will be up for grabs as a surface trough moves east
into the forecast area of NE SC and SE NC. Thus greater rain
coverage and heavier downpours appear likely. There looks to be
enough low-level wind Tuesday as not to rule out a severe wind
gust as well and would not be shocked in a 'marginal risk' is
raised for the area for Tuesday in later SPC issuances.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 3 PM Monday...Cold front pushes through Tuesday night
bringing showers and thunderstorms with possible heavy rain. High
pressure will nose in from the north behind the front Wednesday
keeping highs stuck in the low 80s if not a little lower depending
on rainfall. Guidance has turned quite unenthusiastic about rainfall
Wednesday as the deep layer moisture may end up shunted to our
south. The weakening boundary should then wash back northward
Wednesday night. This should allow for high end rain chances to
return area-wide. The longer-fused heavy rain and flooding threat
appears overall diminished from previous thinking.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
As of 3 PM Monday...Front lingering in the area on Thu will weaken
Fri with Bermuda High expanding west over the weekend. A slow moving
cold front will approach from the northwest late Sun into Mon but is
unlikely to reach the forecast area until after the end of the
period. Deep moisture will remain a fixture through the period with
5h trough axis remaining west of the area, maintaining deep
southwest flow. This pattern will continue to pump tropical moisture
into the region with several days of precipitable water over 2
inches. Very broad 5h troughing over the eastern half of the country
into the weekend starts to sharpen late Sun and Mon as a closed low
moves across the Great Lakes. As the trough sharpens it may bring in
some dry mid level air over the western Atlantic for Sun, lowering
precip chances slightly. The trough then starts to shift east Mon
and the drier air is displaced north as precipitable water climbs
back over 2 inches later Mon. CLoud cover, showers, and
thunderstorms will keep high temperatures near to slightly below
climo with lows running near to slightly above climo.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
As of 1720Z...A humid southwesterly breeze today will gust over
20 knots at times. This is due to a tightened pressure gradient
between Bermuda High Pressure offshore and a wave of low
pressure moving through the Central Appalachians. Scattered
showers and TSTMS will focus along the seabreeze front. While an
isolated storm cannot be ruled out farther inland, it's likely
FLO and LBT will not see any thunderstorm activity until after
dark. Nocturnal convection could bring downpours after 9z at
coastal terminals.

Extended Outlook...Periods of MVFR/IFR ceilings and visibility
are possible each day due to scattered showers and
thunderstorms. Areas of early morning MVFR/IFR stratus and/or
fog will be possible Wednesday and Thursday mornings.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 3 PM Monday...Small Craft Advisory remains effective for
the NC waters for late tonight into Tuesday for 20-25 KT winds
and 4-6 foot seas. Although rough, the SC waters look to hold in
a 3-5 foot range with a few gusts to 25 KT but not quite the
SCA conditions expected for NC, thus will retain SCEC for the SC
waters. Active TSTMS will increase the marine hazard tonight and
Tuesday as well all waters, as winds and seas will be higher in
and near TSTMS. Sea spectrum will be a combination of mounting
SSW waves in 5 second intervals, and SE waves 1-1.5 feet every
9 seconds. Mariners are advised to check radar if venturing out
even on the ICW as some storms could be strong, and heavy rain
will reduce visibility at times to 1 miles or less in downpours
mainly Tuesday.

SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
As of 3 PM Monday...The normal warm season southwesterly flow will
be disrupted Tuesday night into Wednesday as a cold front pushes
south across the waters. The NE to E winds that follow will not
bring a surge of wind as often typical of cool season fronts and
seas may actually abate in size though their faces may steepen some
from the changing wind direction. As the weakening front retreats
back to the north Wednesday night a southerly component to the light
winds will become established.

LONG TERM /THURSDAY THROUGH SATURDAY/...
As of 3 PM Monday...Weak front in the area at the start of the
period will drift northwest and slowly dissipate Thu into Fri as
Bermuda High expands west. Winds will remain out of the south
to southwest through the period but weak gradient will keep
speeds capped around 10 kt. Seas around 2 ft early in the period
may trend toward 2 to 3 ft during the weekend.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...None.
MARINE...Small Craft Advisory from midnight tonight to 10 AM EDT
     Tuesday for AMZ250-252.

&&

NEAR TERM...MJC
SHORT TERM...MBB
LONG TERM...III
AVIATION...MJC
Hazardous weather outlook, Aug 7, 3:35 AM EDT, 15 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
335 AM EDT Mon Aug 7 2017

NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053>056-080745-
Robeson-Bladen-Columbus-Inland Pender-Inland New Hanover-
Inland Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Inland Horry-Coastal Horry-Inland Georgetown-
Coastal Georgetown-
335 AM EDT Mon Aug 7 2017

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms with heavy rainfall may produce localized flooding on
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-110-080745-
Coastal Pender-Coastal New Hanover-Coastal Brunswick-
335 AM EDT Mon Aug 7 2017

...MODERATE RISK OF RIP CURRENTS IN EFFECT FROM 7 AM EDT THIS
MORNING THROUGH THIS EVENING...

This Hazardous Weather Outlook is for southeast North Carolina.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Risk of Rip Currents.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms with heavy rainfall may produce localized flooding on
Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ250-252-080745-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
335 AM EDT Mon Aug 7 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM EDT
TUESDAY...

This Hazardous Weather Outlook is for The adjacent Coastal Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

AMZ254-256-080745-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
335 AM EDT Mon Aug 7 2017

...SMALL CRAFT SHOULD EXERCISE CAUTION FROM LATE TONIGHT THROUGH
TUESDAY MORNING...

This Hazardous Weather Outlook is for The adjacent Coastal Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Exercise Caution.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Small Craft Exercise Caution.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

17

In the hours before

Special weather statement, Aug 7, 2:17 PM EDT, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Wilmington NC
217 PM EDT MON AUG 7 2017

NCZ105-107-109-071915-
Inland New Hanover NC-Inland Brunswick NC-Inland Pender NC-
217 PM EDT MON AUG 7 2017

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN NEW HANOVER...CENTRAL
PENDER AND NORTHEASTERN BRUNSWICK COUNTIES UNTIL 315 PM EDT...

At 216 PM EDT, Doppler radar was tracking a strong thunderstorm over
Northwest, or 10 miles northwest of Leland, moving northeast at 30
mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Burgaw, Northwest, White Stocking, Long Creek, Montague, Malpass
Corner, Ashton, Batarora, Rocky Point, Currie, Castle Hayne, The
Borough, Phoenix, Woodside, Cape Fear Community College North Campus,
Wrightsboro, St. Helena, Sandy Creek and Pender Memorial Hospital.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3441 7765 3420 7820 3425 7823 3436 7816
      3435 7820 3436 7821 3437 7821 3437 7822
      3438 7823 3437 7823 3439 7825 3465 7780
      3441 7764
TIME...MOT...LOC 1816Z 240DEG 27KT 3432 7818

MBB
Special weather statement, Aug 7, 2:23 PM EDT, 4 hours 58 minutes before
Special Weather Statement
National Weather Service Wilmington NC
223 PM EDT MON AUG 7 2017

NCZ109-110-SCZ053-054-071900-
Inland Brunswick NC-Coastal Brunswick NC-Inland Horry SC-
Coastal Horry SC-
223 PM EDT MON AUG 7 2017

...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN BRUNSWICK AND
SOUTHEASTERN HORRY COUNTIES UNTIL 300 PM EDT...

At 223 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hand, or near North Myrtle Beach Airport, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Myrtle Beach, North Myrtle Beach, Shallotte, Sunset Beach, Ocean Isle
Beach, Little River, North Myrtle Beach Airport, Cherry Grove Inlet,
Iredell, Carolina Shores, Calabash, Longwood, Seaside, Nixonville,
Barefoot Landing Area Of North Myrtle Beach, Wampee, Ash, Cherry
Grove Beach, Grissettown and Hand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3385 7893 3399 7870 3395 7865 3396 7865
      3397 7862 3401 7864 3403 7859 3405 7858
      3406 7856 3408 7856 3412 7850 3393 7834
      3388 7844 3382 7867 3373 7883
TIME...MOT...LOC 1823Z 235DEG 25KT 3383 7880

MBB
Special weather statement, Aug 7, 4:57 PM EDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Wilmington NC
457 PM EDT MON AUG 7 2017

NCZ099-109-110-SCZ053-054-072145-
Inland Brunswick NC-Columbus NC-Coastal Brunswick NC-Inland Horry SC-
Coastal Horry SC-
457 PM EDT MON AUG 7 2017

...SPECIAL WEATHER STATEMENT FOR SOUTHWESTERN BRUNSWICK...SOUTH
CENTRAL COLUMBUS AND EAST CENTRAL HORRY COUNTIES UNTIL 545 PM EDT...

At 457 PM EDT, Doppler radar was tracking a strong thunderstorm over
Longs, or near Little River, moving northeast at 45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
North Myrtle Beach, Shallotte, Sunset Beach, Little River, North
Myrtle Beach Airport, Iredell, Carolina Shores, Calabash, Makatoka,
Civie Town, Freeland, Exum, Bughill, Longwood, Barefoot Landing Area
Of North Myrtle Beach, Wampee, Ash, Grissettown, Old Dock and
Russtown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3379 7875 3396 7890 3425 7851 3397 7827
TIME...MOT...LOC 2057Z 237DEG 40KT 3393 7873

MBB
Special weather statement, Aug 7, 5:28 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Wilmington NC
528 PM EDT MON AUG 7 2017

NCZ087-SCZ017-072215-
Robeson NC-Marlboro SC-
528 PM EDT MON AUG 7 2017

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN ROBESON AND
NORTHEASTERN MARLBORO COUNTIES UNTIL 615 PM EDT...

At 528 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bennettsville, moving northeast at 30 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Bennettsville, Red Springs, Maxton, Mccoll, Clio, Raemon, Shannon,
Buie, Wakulla, Prospect, Dunbar, Rennert, Blenheim and Tatum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3478 7904 3460 7942 3462 7945 3457 7948
      3449 7965 3464 7977 3475 7961 3463 7946
      3477 7933 3482 7936 3484 7935 3483 7919
      3488 7913
TIME...MOT...LOC 2128Z 234DEG 24KT 3461 7964

MBB
Special weather statement, Aug 7, 6:24 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Wilmington NC
624 PM EDT MON AUG 7 2017

SCZ017-023-024-072315-
Marlboro SC-Dillon SC-Darlington SC-
624 PM EDT MON AUG 7 2017

...SPECIAL WEATHER STATEMENT...

At 624 PM EDT, Doppler radar was tracking a strong thunderstorm over
Darlington, moving northeast at 35 mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Bennettsville, Dillon, Darlington, Mccoll, Latta, Clio, Dovesville,
Hamer, Mont Clare, Brownsville, Oak Grove, South Of The Border,
Darlington Raceway, Bingham, Mechanicsville, Floyd, Dunbar, Little
Rock, Minturn and Florence Darlington Technical College Main Campus.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3441 7920 3428 7959 3431 7966 3429 7968
      3430 7973 3425 7976 3425 7981 3421 7987
      3434 7998 3474 7959
TIME...MOT...LOC 2224Z 235DEG 30KT 3432 7984

MBB
Special weather statement, Aug 7, 7:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Wilmington NC
721 PM EDT MON AUG 7 2017

SCZ017-023-024-032-080000-
Marlboro SC-Florence SC-Dillon SC-Darlington SC-
721 PM EDT MON AUG 7 2017

...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN FLORENCE...WESTERN
DILLON...SOUTHEASTERN DARLINGTON AND SOUTHEASTERN MARLBORO COUNTIES
UNTIL 800 PM EDT...

At 721 PM EDT, Doppler radar was tracking a strong thunderstorm near
Florence Darlington Technical College Main Campus, or near Florence,
moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Florence, Dillon, Darlington, Latta, Quinby, Mars Bluff, Brownsville,
Oak Grove, Darlington Raceway, Florence Darlington Technical College
Main Campus, Francis Marion University, Bingham, Mechanicsville,
Floydale, Dunbar, Little Rock, Minturn, Carolinas Hospital System,
Mcleod Regional Medical Center and Mcleod Medical Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Thunderstorms can pose a variety of threats including gusty winds,
small hail, cloud to ground lightning, and localized flooding. It is
recommended that you remain indoors until the storm passes.

&&

LAT...LON 3460 7948 3430 7925 3428 7932 3430 7938
      3429 7948 3428 7948 3428 7949 3426 7951
      3425 7955 3423 7954 3420 7955 3409 7987
      3424 7999
TIME...MOT...LOC 2321Z 236DEG 30KT 3421 7986

MBB

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:23 PM EDTSpecial Weather StatementILMMarion52 min
Aug 6, 8:30 PM EDTSevere Thunderstorm WarningILMDillon, Florence, Horry, Marion15 min
Aug 7, 3:28 AM EDTSmall Craft AdvisoryILM31 hr
Aug 7, 2:23 PM EDTSpecial Weather StatementILMHorry37 min
Aug 7, 2:42 PM EDTSpecial Marine WarningILM33 min
Aug 7, 3:48 PM EDTSevere Thunderstorm WarningILMGeorgetown, Horry, Marion, Williamsburg42 min
Aug 7, 4:22 PM EDTSevere Thunderstorm WarningILMHorry38 min
Aug 7, 5:28 PM EDTSpecial Weather StatementILMMarlboro47 min
Aug 7, 6:24 PM EDTSpecial Weather StatementILMDarlington, Dillon, Marlboro51 min
Aug 7, 1:36 PM EDTSpecial Weather StatementILMColumbus39 min
Aug 7, 2:17 PM EDTSpecial Weather StatementILMPender58 min
Aug 7, 4:57 PM EDTSpecial Weather StatementILMColumbus48 min

Nearby

Special Weather Statements in South Carolina, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.